# SDR 99ZZZX2646

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502CK
- Make and model: Beech D18S
- Aircraft serial: A366
- Engine: Garrtt TPE331101B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Woodward
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EXPERIENCED GRADUAL 100 HORSEPOWER LOSS.  REPLACED LEFT HAND FUEL CONTROL UNIT AND FUEL PUMP WITH SERVICEABLE UNITS.  PERFORMED GROUND RUN, LEAK AND PERFORMANCE CHECK IAW GARRETT RUN-UP FROM TTF-0052.
